| Catalog Number |
5515-F-502 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
| Date of Event |
05/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
Event or Problem Description
Reported the packaging was not allowing the inner packing of the femoral component to be removed from the outer packaging.
Additional Manufacturer Narrative
An event regarding packaging issue involving a triathlon ps fem component, cemented was reported.The event was confirmed.Method & results: device evaluation: the returned device confirmed the event as the tyvek of the inner blister was stuck to the tyvek of the outer blister.Clinician review: not performed as medical records were not received for review with a clinical consultant.Device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies.Complaint history review: there have been no similar previous reported events for this lot id.Conclusions: visual inspection of the returned device indicated the tyvek of the inner blister was stuck to the tyvek of the outer blister however, root cause could not be determined as the packaging team confirmed that the blisters were within specs.
Event or Problem Description